# SDR IPXA1563969

- Difficulty date: January 2, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOOR PANEL HAS EDGE DAMAGE AT BS 900-1020, WL 208, LBL 25-LBL 45.     REPLACED FLOOR PANEL BS 900-1020 LBL 25-LBL45 IAW EO B757-5320-9692-G, EO B757-5100-33281-B, AND SRM 53-00-50-1A-1, FIG 101.
